# SDR UPS98227219

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5520 · Elevator Structure
- Part: Tip
- Part number: 652564056
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON LOWER SKIN RT ELEVATOR TIP IN AREA OF STATIC WICK.  ELEVATOR SKIN PANEL REPLACED IAW DRAWING 65-25640.
